# SDR IPXA2016020799002

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 77,081 hours, 12,468 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Overserviced
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WILL NOT RETRACT.  MAINTENANCE BLED AIR FROM LT MLG TRUCK BOGIE TRIM CYLINDER IAW AMM 32-37-01. TRUCK BEAM TRIM INTERLOCK OPS TEST GOOD IN IAW 32-37-00.
